# SDR DALA1120559870

- Difficulty date: March 18, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 33 HAS CORROSION ON TOP AROUND FASTENER HOLES.  REMOVED CORR OUT OF LIMITS IAW SRM 53-01 FIG 1.  CUT OUT DAMAGE IN 4EA PLACES IAW SRM 53-5 FIG 1. FABBED 4EA DOUBLERS AND FILLERS FROM .025 INCH 7075-T-6 AND .032" 7075-T6.  INSTALLED DOUBLERS AND FILLERS IAW SRM 51-10-3.
